MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DRAPE,SHOULDER,ORTHOMAX,W/POUCH,5/CS

Medline Industries, LP MEDLINE; DRAPE,SHOULDER,ORTHOMAX,W/POUCH,5/CS
Catalog Number DYNJP8406
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/19/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the pocket seams leak and the field and the patient get soaked.
 
Additional Manufacturer Narrative
It was reported that the pocket seams leak and the field and the patient get soaked.No sample was available for investigation and complaint history and nonconformance trending were reviewed for this product and the issue is not confirmed, and the cause was documented as sample required to determine cause; if the sample becomes available the complaint will be reopened, and the division will monitor for trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DRAPE,SHOULDER,ORTHOMAX,W/POUCH,5/CS
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
herchelle teodoro
three lakes drive
northfield, IL 60093--275
MDR Report Key50714076
Report Number1417592-2026-35677
Device Sequence Number21506844
Product Code PUI
UDI-Device Identifier40080196313847
UDI-Public40080196313847
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJP8406
Device Lot Number11022030152
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2023
Initial Report FDA Received Date09/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown